MathSciNet Relay Station
MathSciNet bibliographic data
MR342608 (49 #7354) 20D20
Patterson, Anne R. On Sylow $2$-subgroups with no normal Abelian subgroups of rank $3$, in finite fusion-simple groups. Trans. Amer. Math. Soc. 187 (1974), 1–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement